You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The College Admissions Problem Revisited
Alvin E. Roth and Marilda Sotomayor
Vol. 57, No. 3 (May, 1989), pp. 559-570
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1911052
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The college admissions problem is perhaps the simplest model of many-to-one matching in two-sided markets such as labor markets. We show that the set of stable outcomes (which is equal to the core defined by weak domination) has some surprising properties not found in models of one-to-one matching. These properties may help to explain the success that this kind of model has had in explaining empirical observations.
Econometrica © 1989 The Econometric Society